I sometimes hear from people who feel that their hair care regimen might be a contributing factor in their telogen effluvium or shedding. They sometimes wonder if their styling product could be causing the loss, especially if it is a new one. I heard from someone who said: “I've been shedding hair for over seven weeks. The only thing that I have changed is that I have used new hair products. I bought a whole line of products including shampoo, conditioner and mouse online. help but wonder if they have contributed to what is happening to me now. I am not having any sort of noticeable reaction like itching, a red scalp or anything else. styling products can bring on shedding? ” I'll tell you my take on this in the following article.

Many Believe That Shedding Is Often Caused By Internal, Not External, Changes: I'm sure that you have read expert opinions on this and have learned that many experts and specialists believe that telogen effluvium is caused by internal triggers that happen inside of the body . Many will tell you that external things that affect the scalp are not going to cause the drastic changes that are going to make this type of shedding possible. Although I do understand the thinking behind this, I can tell you that many people who have experienced this for themselves disagree.

If you look on hair loss forums, you will see countless people who strongly believe that products like hair dye, henna, or styling aids either kicked off their shedding or made it worse. In my own experience, I never had a bout of hair loss kicked off by what I put on my scalp, but I certainly noticed increases in the number of hairs lost when new regimens did not agree with me. And I have to say that very often, I would notice improvement reliably soon after I discontinued the product, which leads me to my next point.

Try Discontinuing The Product To See If That Makes A Difference: I know that this looks like common sense, but you would be surprised at how many people do not try this. I know that this woman really liked the results she was seeing, but it certainly would not hurt to stop using these products for a week or so to see if any improvement was noticed. She had not tried this because she thought that once the shedding started, she had no choice but to wait until her hair went into the growing phase again regardless of whether she was using the product or not. And she had read that this could take up to three months no matter what. Again, I do understand the logic, but I know of too many people who've had good and prompt improvements when they stopped the use of a suspected problem product.

A Theory As To Why External Products Can Cause Shedding: I do understand why specialists think that only internal changes lead to shedding. But, although I'm most certainly not a specialist or expert, I think that it's possible that the body can have an allergic or inflammatory internal reaction to a product that is an external irritant. And the result can be autoimmune in nature in some instances. I realize that not everyone is going to agree with me, and this is only the opinion of someone who has experienced this frustrating process, but I have seen or heard of this happening too often to discount it. And few people argue that infection can cause all sorts of internal problems.

So to answer the question posed, although some may disagree with me, I think it's possible to shed after introducing new products into your regimen. At the very least, it makes sense to discontinue any product you suspect is causing harm to your hair or scalp. it's certainly worth a try. And if you do not see any improvement, then you can continue to search for other triggers.